Cookies?
Library Header Image
LSE Research Online LSE Library Services

A lower bound for the equilateral number of normed spaces

Swanepoel, Konrad and Villa, Rafael (2008) A lower bound for the equilateral number of normed spaces. Proceedings of the Mathematical Society, 136 (1). pp. 127-131. ISSN 0002-9939

Full text not available from this repository.

Item Type: Article
Official URL: http://www.ams.org/proc/
Additional Information: © 2009 American Mathematical Society
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Funders: South African National Research Foundation
Date Deposited: 16 Oct 2009 09:40
URL: http://eprints.lse.ac.uk/25445/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only